# SDR COMA0160439

- Difficulty date: July 1, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N778CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 5,146 hours, 5,227 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Dirty
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAKING NOISE FROM LEFT AILERON.CLEANED LEFT AILERON ATTACHMENTS AND OPS CHECK NORMAL.
